# SDR TRBA2010017

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 31,218 hours, 34,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND WHEN HANDLE MOVED.  EMERGENCY DELCARED.  AWAITING AML PAGE FOR FURTHER DETAILS.
